# SDR C2XA98IA531

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Hat Section
- Part number: 12022766002
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, AFTER LEFT WING NACELLE FLAP REMOVAL, FOUND LOWER HAT SECTION DAMAGED (HOLE) IN FLAP WELL.  REMOVED AND REPLACED LOWER DAMAGED HAT SECTION.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
